Ding Xieping, He Yiran. Best Approximation Theorem for Set-Valued Mappings without Convex Values and Continuity[J]. Applied Mathematics and Mechanics, 1998, 19(9): 773-778.
Citation: Ding Xieping, He Yiran. Best Approximation Theorem for Set-Valued Mappings without Convex Values and Continuity[J]. Applied Mathematics and Mechanics, 1998, 19(9): 773-778.

Best Approximation Theorem for Set-Valued Mappings without Convex Values and Continuity

  • Received Date: 1997-01-30
  • Publish Date: 1998-09-15
  • In this paper,a new concept of weakly convex graph for set-valued mappings is introduced and studied.By using the concept,some new coincidence,the best approximation and fixed point theorems are obtained.
  • loading
  • [1]
    K.Fan,Extension of two fixed point theorems of F.E.Browder,Math.Z.,112 (1969),234-240.
    [2]
    X.P.Ding and K.K.Tan,A set-valued generalization of Fan's best approximation theorem,Can.J.Ma th.,44(4) (1992),783-796.
    [3]
    X.P.Ding and E.Tarafdar,Some further generalizations of Ky Fan's best approximation theorem,J.Approx.Theory,81(3) (1995),406-420.
    [4]
    F.E.Browder,On a sharpened form of the schauder fixed point theorem,Proc.Nat.Acad.Sci.,USA,7(1977),4749-4751.
    [5]
    C.W.Ha,Minimax and fixed point theorem,Math.Ann.,248(1) (1980),73-77.
    [6]
    C.W.Ha,On a minimax inequality of Ky Fan,Proc.Amer.Math.Soc.,99(4) (1987),680-682.
    [7]
    S.Park,Fixed point theorems on compact convex sets in topological vector spaces,Contemp.Math.,72 (1988),183-191.
    [8]
    S.Reich,Approximate selections,best approximations,fixed points and invariant sets,J.Math.Anal.Appl.,62(1) (1978),104-113.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1902) PDF downloads(645) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return